The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 80 NO.2 / (1992))
Diagonalizability of Traces
Michael P. Drazin, Mark L. Roberts,
Pages. 117-121
Abstract For any finite-dimensional algebra $A$ over a field $F$ it is shown that the
bilinear forms associated with the characters of the left and right regular
representations of $A$ (indeed, of all representations of $A$) can be
simultaneously diagonalized.
Contents 1. Introduction 2. Preliminaries 3. Results
Key words
Mathmatical Subject Classification